Discussions By Condition: Medical Stories

Hydroxycobalamin casuing red/purple feet- burning, headaches

Posted In: Medical Stories 0 Replies
  • Posted By: tealady7
  • May 18, 2011
  • 06:47 AM

I've been trying B12 since 2003. I (and my Mum also) always get extremely tired (wiped) together with headaches and purplish palms of hands and soles of feet. Lips, hands but esepcially fett tingle intensely to the point of burning. This ONBLy hapopnes nafter a hydroxcobalamin injection. Taking just 0.4 mg (les than an ampoule of 1mg). Happens always within an hour of injection.
I've tried source naturals cyanocobalaminsublinguals (dont like the cyanide idea) and didnt do anything. I've tried source antural (and one bottle of Jarrow) methylcobalamin sublinguals (again with both I noticed nothing much).
I dod feel some benefit from Source naturals Advanced (contains methyl and adenosyl types at 5mg sublingual). My B12 levels are aout 750 ish with this regime, befoere ewere 350 ish, as were my Mums. My mum has steadily detiriated and has now lost most of her memory.
I did find I need some B12 (thiamine hydrochloride type) or benfotiamin..usually injected also , but only about 0.2 mg (an amploude again beng 1mg) and I take a multi B and my favourite Magnesioum is Mag taurinate.
My red bllod cell folate is always (without supps) above normal range as is my Mums/... no ider there, buit just in case soething was wrong with conversion I did trial %-MTHFR.. but inital boost then wore off.
I dod get a LOT fo low B12 symptoms..esp. anxiety, worry guts, tiredness, really heavy legs(mostly after trying B1) and wiped. That parenthesia (tingling etc), poor memory..worsening.
I was just reading Fredd (recall him from years ago ) and he was saying that Source Natrurals is no good.. maybe that si why I thouht the siblinguals ineffective , although the one bottle of Jarrow methylcobalamin also seemed to have no effect. Wondering why the exytreme reaction to hydroxycobalaim injections (even only 1/4 am,poule?)..like its depleting something. I just added in some TMG to see if maybe the methyl is getting depleted.
Same E worked initaiily for a bit of a lift biut the anxiety worsened and lift wore off by 2nd packet (treid 2 or 3 times0>
My thyoid is now fairly stable (I also was autoimmune hypothyroid fromm 2001)..and this tingling actually started whern I first tried T4 meds and stopped on stoping thryoid meds... Like tyhe thyroid meds although needed mustd eplete something erlse.
Just wondering if anyoen has any ideass.
I am rteally here for my husband and I think he may be sim ilar to Freddd so I think maybe he can be helped..wilol put on another post on him!
Many thanks
Jan (tealady..I can recall my password if I was ojn here before and cant even follow those words you have to copy!)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?